EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS

Liu W, Tölle J (2011)
ELECTRONIC COMMUNICATIONS IN PROBABILITY 16: 447-457.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In this paper, a new decay estimate for a class of stochastic evolution equations with weakly dissipative drifts is established, which directly implies the uniqueness of invariant measures for the corresponding transition semigroups. Moreover, the existence of invariant measures and the convergence rate of corresponding transition semigroup to the invariant measure are also investigated. As applications, the main results are applied to singular stochastic p-Laplace equations and stochastic fast diffusion equations, which solves an open problem raised by Barbu and Da Prato in [Stoc. Proc. Appl. 120(2010), 1247-1266]
Stichworte
equation; invariant measure; stochastic evolution equation; fast diffusion equation; p-Laplace; dissipative
Erscheinungsjahr
2011
Zeitschriftentitel
ELECTRONIC COMMUNICATIONS IN PROBABILITY
Band
16
Seite(n)
447-457
ISSN
1083-589X
Page URI
https://pub.uni-bielefeld.de/record/2394482

Zitieren

Liu W, Tölle J. EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS. ELECTRONIC COMMUNICATIONS IN PROBABILITY. 2011;16:447-457.
Liu, W., & Tölle, J. (2011). EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 16, 447-457. https://doi.org/10.1214/ecp.v16-1643
Liu, W., and Tölle, J. (2011). EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS. ELECTRONIC COMMUNICATIONS IN PROBABILITY 16, 447-457.
Liu, W., & Tölle, J., 2011. EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 16, p 447-457.
W. Liu and J. Tölle, “EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS”, ELECTRONIC COMMUNICATIONS IN PROBABILITY, vol. 16, 2011, pp. 447-457.
Liu, W., Tölle, J.: EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS. ELECTRONIC COMMUNICATIONS IN PROBABILITY. 16, 447-457 (2011).
Liu, Wei, and Tölle, Jonas. “EXISTENCE AND UNIQUENESS OF INVARIANT MEASURES FOR STOCHASTIC EVOLUTION EQUATIONS WITH WEAKLY DISSIPATIVE DRIFTS”. ELECTRONIC COMMUNICATIONS IN PROBABILITY 16 (2011): 447-457.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar